# SDR DHLA200800094

- Difficulty date: August 29, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 49,052 hours, 38,808 cycles
- Engine: Pwa JT8D17R
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

WHEN TAKE OFF THRUST WAS APPLIED ENG NR 1 AND NR 3 AT 2.19 EPR SHOWED 88% N1 520* EGT. 90% N2.  FAILED TO MAKE TAKE OFF OFF THRUST.  REMOVED DEBRIS WITH DRY NITROGEN OUTWARD THROUGH NOSE DOME ON NR 1 & NR 3 ENG.  NOSE DOME NOT REMOVED.  PT 2 LINES RESECURED.  PERFORMED ENG RUNS ON NR 1 & NR 3 ENGINES.  OPS CK GOOD REF B727 JRH CHPT 5.2 COWLINGS SECURED.  A/C OK TO CONTINUE.  FLIGHT NR 119.  ACFT WAS GROUNDED.
